American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Casey Donoven and Kenneth Falconer. Codimension formulae for the intersection of fractal subsets of Cantor spaces. Proc. Amer. Math. Soc. 144 (2016) 651-663.
Abstract, references, and article information   
View Article: PDF

[2] Silas L. Carvalho and César R. de Oliveira. Generic quasilocalized and quasiballistic discrete Schr\"odinger operators. Proc. Amer. Math. Soc. 144 (2016) 129-141.
Abstract, references, and article information   
View Article: PDF

[3] Giovanni Molica Bisci and Vicenţiu D. Rădulescu. A characterization for elliptic problems on fractal sets. Proc. Amer. Math. Soc. 143 (2015) 2959-2968.
Abstract, references, and article information   
View Article: PDF

[4] Balázs Bárány. On Iterated Function Systems with place-dependent probabilities. Proc. Amer. Math. Soc. 143 (2015) 419-432.
Abstract, references, and article information   
View Article: PDF

[5] Ignacio Garcia and Pablo Shmerkin. On packing measures and a theorem of Besicovitch. Proc. Amer. Math. Soc. 142 (2014) 2661-2669.
Abstract, references, and article information   
View Article: PDF

[6] Davy Ho-Yuen Chan and Kevin G. Hare. A multi-dimensional analogue of Cobham's theorem for fractals. Proc. Amer. Math. Soc. 142 (2014) 449-456.
Abstract, references, and article information   
View Article: PDF

[7] Taras Banakh and Magdalena Nowak. A 1-dimensional Peano continuum which is not an IFS attractor. Proc. Amer. Math. Soc. 141 (2013) 931-935.
Abstract, references, and article information   
View Article: PDF

[8] Ursula Molter and Ezequiel Rela. Furstenberg sets for a fractal set of directions. Proc. Amer. Math. Soc. 140 (2012) 2753-2765.
Abstract, references, and article information   
View Article: PDF

[9] Robert S. Strichartz. Exact spectral asymptotics on the Sierpinski gasket. Proc. Amer. Math. Soc. 140 (2012) 1749-1755. MR 2869159.
Abstract, references, and article information   
View Article: PDF

[10] Thomas Jordan and Michał Rams. Increasing digit subsystems of infinite iterated function systems. Proc. Amer. Math. Soc. 140 (2012) 1267-1279. MR 2869111.
Abstract, references, and article information   
View Article: PDF

[11] Dorin Ervin Dutkay and Sergei Silvestrov. Reducibility of the wavelet representation associated to the Cantor set. Proc. Amer. Math. Soc. 139 (2011) 3657-3664. MR 2813395.
Abstract, references, and article information   
View Article: PDF

[12] Tonći Antunović, Yuval Peres and Brigitta Vermesi. Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011) 3359-3373. MR 2811290.
Abstract, references, and article information   
View Article: PDF

[13] Eugen Mihailescu and Mariusz Urbański. Hausdorff dimension of the limit set of conformal iterated function systems with overlaps. Proc. Amer. Math. Soc. 139 (2011) 2767-2775. MR 2801617.
Abstract, references, and article information   
View Article: PDF

[14] Viktor Harangi. The Koch snowflake curve is tube-null. Proc. Amer. Math. Soc. 139 (2011) 1375-1381. MR 2748429.
Abstract, references, and article information   
View Article: PDF

[15] Radosław Wieczorek. Nearest neighbour distance and dimension of intensity measure of Poisson point process. Proc. Amer. Math. Soc. 139 (2011) 139-152. MR 2729078.
Abstract, references, and article information   
View Article: PDF

[16] Mrinal Kanti Roychowdhury. Quantization dimension for some Moran measures. Proc. Amer. Math. Soc. 138 (2010) 4045-4057. MR 2679625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carlos A. Cabrelli, Kathryn E. Hare and Ursula M. Molter. Classifying Cantor sets by their fractal dimensions. Proc. Amer. Math. Soc. 138 (2010) 3965-3974. MR 2679618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Narn-Rueih Shieh and Xiong-ying Zhang. Random $p$-adic Riesz products: Continuity, singularity, and dimension. Proc. Amer. Math. Soc. 137 (2009) 3477-3486. MR 2515417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jessica L. DeGrado, Luke G. Rogers and Robert S. Strichartz. Gradients of Laplacian eigenfunctions on the Sierpinski gasket. Proc. Amer. Math. Soc. 137 (2009) 531-540. MR 2448573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marianna Csörnyei and Ville Suomala. Which measures are projections of purely unrectifiable one-dimensional Hausdorff measures. Proc. Amer. Math. Soc. 137 (2009) 145-154. MR 2439435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christoph Bandt and Nguyen Viet Hung. Self-similar sets with an open set condition and great variety of overlaps. Proc. Amer. Math. Soc. 136 (2008) 3895-3903. MR 2425729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Davar Khoshnevisan and Yimin Xiao. Packing dimension of the range of a Lévy process. Proc. Amer. Math. Soc. 136 (2008) 2597-2607. MR 2390532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Manav Das. Billingsley's packing dimension. Proc. Amer. Math. Soc. 136 (2008) 273-278. MR 2350413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ignacio Garcia, Ursula Molter and Roberto Scotto. Dimension functions of Cantor sets. Proc. Amer. Math. Soc. 135 (2007) 3151-3161. MR 2322745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kasso A. Okoudjou and Robert S. Strichartz. Asymptotics of eigenvalue clusters for Schrödinger operators on the Sierpinski gasket. Proc. Amer. Math. Soc. 135 (2007) 2453-2459. MR 2302566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xing-Gang He. On the boundaries of self-similar tiles in $\mathbb{R}^1$. Proc. Amer. Math. Soc. 134 (2006) 3163-3170. MR 2231899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christoph Bandt, Nguyen Viet Hung and Hui Rao. On the open set condition for self-similar fractals. Proc. Amer. Math. Soc. 134 (2006) 1369-1374. MR 2199182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuval Peres and Boris Solomyak. The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 (2005) 3371-3379. MR 2161162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Manav Das. Contraction ratios for graph-directed iterated constructions. Proc. Amer. Math. Soc. 134 (2006) 435-442. MR 2176012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yanick Heurteaux. Weierstrass functions in Zygmund's class. Proc. Amer. Math. Soc. 133 (2005) 2711-2720. MR 2146218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia